# SDR DJFA2006253

- Difficulty date: June 3, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N803TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258455
- Aircraft time: 6,337 hours, 3,935 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 6223260001
- Part serial: 777
- Condition: Binding
- Location: Pitch Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: H

## Discrepancy

CREW REPORTED THAT DURING DESCENT, FELT AND HEARD BINDING FROM PITCH TRIM SYSTEM.  AUTO-PILOT SYS WAS THEN TURNED OFF.  BINDING WAS ALSO REPORTED TO BE FELT IN RUDDER PEDALS, CREW SWITCHED OFF YAW DAMPER SYSTEM.  AN EMERGENCY WAS DECLARED AND AIRCRAFT WAS DIVERTED.   NO FURTHER BINDING WAS EXPERIENCED, AND CREW MADE TRIM INPUTS USING THE TRIM WHEEL.  FOLLOWING A GRADUAL DESCENT, CREW MADE AN UNEVENTFUL LANDING.  MAINTENANCE ISSUED MEL 27-30-1 FOR THE ELECTRICAL ELEVATOR TRIM SYSTEM AND AIRCRAFT WAS RETURNED TO SERVICE.  ON JUNE 4, 2006 MAINTENANCE REPLACED THE PITCH TRIM SERVO, AFTER INSPECTING THE FLIGHT CONTROL SYSTEM.  SYSTEM OPS CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
